Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased OCD symptoms--sign of lifting deprss'n? fairnymph

Posted by Dinah on August 4, 2002, at 21:53:47

In reply to Increased OCD symptoms--sign of lifting deprss'n?, posted by fairnymph on August 3, 2002, at 13:55:10

Fairnymph, I am no expert on neurotransmitters, but I have found that my periods of agitated depression never end without at least one day of pure obsession. One day of pure knotted twisting thoughts and I know I'm starting to look up. I don't understand it, but it seems pretty consistent.

I have OCD too, and haven't found anything to work for it like Luvox. Remeron knocked me out for a weekend, at two different doses, on two different weekends. Wellbutrin and Effexor both triggered nasty agitated hypomanias. Luvox made the OCD disappear and if I ever decide to go back on an SSRI, I think that will be my choice. Unfortunately, I didn't care much for the apathy after 4 years on Luvox.

I do hope in your case the OCD returning is a good sign.

Dinah

(By the way, I find the idea of OCD as a defense mechanism fascinating. I've often toyed with the thought myself.)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:115082
URL: http://www.dr-bob.org/babble/20020731/msgs/115213.html